MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40030UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute onyx rx drug eluting stent to treat a severely calcified and non-tortuous lesion located at the mid circumflex artery exhibiting 99% stenosis.The anatomy was described as difficult.There was no damage noted to packaging and no issues noted when removing the device from the hoop/tray.The device inspected with no issues noted.There were no difficulties noted when removing the protective sheath.The stent was not inspected post removal of the protective sheath.Negative prep was performed with no issues noted.The lesion was pre-dilated.The inflation device remained on neutral pressure during delivery of the device.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was used during delivery.It was reported that stent dislodgement occurred during delivery to/at lesion.The stent was removed using a snare.Patient status post procedure is alive with no further injuries.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7203386
Report Number9612164-2018-00097
Device Sequence Number11020183
Product Code NIQ
UDI-Device Identifier00643169557208
UDI-Public00643169557208
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2019
Device Catalogue NumberRONYX40030UX
Device Lot Number0008768988
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight105